MAUDE Adverse Event Report: RESHAPE MEDICAL RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPE MEDICAL RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
The balloon was inserted on (b)(6) 2017.The patient reported experiencing blue/green urine but did not contact their physician or pursue an x-ray to determine the cause.The patient went the full 6 months with the balloon and was removed on (b)(6) 2018.During the removal, the balloon was found to be deflated.The patient was compliant with taking their ppi and was never admitted to the hospital.
 
Event or Problem Description

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE MEDICAL
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7683685
Report Number3007934906-2018-00024
Device Sequence Number1553489
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/20/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;